# SDR GTIA2018022002456

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 43,031 hours, 20,189 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT DURING DESCENT,   UNABLE TO ISOLATE. PERFORMED TSM 05-50-00-810-831-A, NO ODOR PRESENT AFTER THE NR 1 & 2 ENGINE IDLE RUN . PERFORMED OPERATIONAL CHECK OF THE NR 1 &2 PACKS WITH APU AND ENGINE BLEED SOURCE. NO ODOR PRESENT. ACFT OK FOR SERVICE.
